# SDR DALA2022121308092

- Difficulty date: December 11, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 91,928 hours, 23,771 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unknown
- Location: R1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 1R DOOR WOULD NOT ARM. CORRECTIVE ACTION: DOOR CLOSES & ARM PER B757 AMM 52-11 OPS CHK NML. (8581122)
